# SDR AWXA200602095

- Difficulty date: December 9, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 19,819 hours, 7,513 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53371112004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - CORROSION ON PASSENGER CABIN SEAT TRACK, FS 41 - FS 47, Y1292.  REPLACED PASSENGER CABIN SEAT TRACK, FS 41 - FS 47, Y1292 IAW A319 SRM 51-72-11.
